# SDR IXXA090034O

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 89,553 hours, 30,344 cycles
- Engine: Ge CFM56*
- Engine time: 37,009 hours, 9,799 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Missing
- Location: Engine Oil Sys
- Part time: 37,009 hours, 9,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT FROM KLAX ,THE CREW SHUTDOWN NR 4 ENGINE DUE TO LOST OF OIL QUANTITY.  THE CREW LANDED IN KPDX WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NUMBER FOUR ENGINE AND FOUND THE STARTER SERVICE PLUG OFF.  MAINTENANCE INSTALLED SERVICE PLUG AND SERVICED ENGINE AND STARTER.  OPERATIONAL CHECK GOOD IAW ATI ERH 70.01.1.  AIRCRAFT WAS RETURNED TO SERVICE.
